# SDR AALA950946

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 20D102
- Condition: Contaminated
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1815 - AFTER TAKEOFF DURING CLIMB-OUT, ODOR NOTED IN CABIN AND COCKPIT.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED LEFT AND RT COALESCER BAGS DUE TO LEFT BAG CONTAMINATED WITH HYDRAULIC FLUID.  CLEANED HYDRAULIC FLUID RESIDUE FROM WHEEL WELL AREA.  NO HYDRAULIC LEAKS NOTED.  ACCOMPLISHED PACK BURNOUT PROCEDURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
